MathSciNet Relay Station
MathSciNet bibliographic data
MR1148300 (93c:60010) 60D05
Petunin, Yu. I.; Semeĭko, N. G. Random cap process and generalized Wicksell problem on the surface of a sphere. Serdica 17 (1991), no. 2-3, 81–91 (1992).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement